Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 95, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jun 24, 2015, 4:51 PM EDT for Bradley County, Hamilton County, Polk County, Tennessee. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2015, 4:51 PM EDT (20:51 UTC)
- Expired
- Jun 24, 2015, 5:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bradley County, TN, Hamilton County, TN, Polk County, TN
The radar
The Northeast Alabama radar (KHTX), 102 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:00 PM EDT | TSTM WND DMG | 4 Ese Cleveland, TN | FEW TREES DOWN ALONG BATES PIKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 577 J/kg
- Mixed-layer CIN
- -280 J/kg
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -95 m²/s²
- 0-3 km storm-relative helicity
- -118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
938
WUUS54 KMRX 242051
SVRMRX
TNC011-065-139-242130-
/O.NEW.KMRX.SV.W.0095.150624T2051Z-150624T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
451 PM EDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN POLK COUNTY IN EAST TENNESSEE...
BRADLEY COUNTY IN EAST TENNESSEE...
SOUTHEASTERN HAMILTON COUNTY IN EAST TENNESSEE...
* UNTIL 530 PM EDT
* AT 451 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COHUTTA...OR
10 MILES NORTHEAST OF RINGGOLD...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...SOUTH CLEVELAND...EAST CLEVELAND...
WILDWOOD LAKE...COLLEGEDALE...MCDONALD...APISON...FLINT SPRINGS...
OOLTEWAH...PARKSVILLE...GAP SPRINGS...EAST BRAINERD...HOPEWELL...
WATERVILLE...TASSO...CONASAUGA AND RED CLAY S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3499 8515 3503 8519 3530 8485 3499 8453
TIME...MOT...LOC 2051Z 312DEG 15KT 3503 8498
HAIL...1.00IN
WIND...60MPH
$$
JW1 follow-up statement
583
WWUS54 KMRX 242108
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
508 PM EDT WED JUN 24 2015
TNC065-242118-
/O.CAN.KMRX.SV.W.0095.000000T0000Z-150624T2130Z/
HAMILTON TN-
508 PM EDT WED JUN 24 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3499 8497 3500 8497 3502 8496 3503 8498
3503 8499 3520 8479 3499 8453
TIME...MOT...LOC 2108Z 312DEG 15KT 3498 8492
$$
TNC011-139-242130-
/O.CON.KMRX.SV.W.0095.000000T0000Z-150624T2130Z/
POLK TN-BRADLEY TN-
508 PM EDT WED JUN 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN POLK AND SOUTHERN BRADLEY COUNTIES...
AT 508 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COHUTTA...OR
11 MILES NORTHEAST OF RINGGOLD...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLEVELAND...WILDWOOD LAKE...EAST CLEVELAND...SOUTH CLEVELAND...FLINT
SPRINGS...WATERVILLE...CONASAUGA...GAP SPRINGS AND RED CLAY S.P..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3499 8497 3500 8497 3502 8496 3503 8498
3503 8499 3520 8479 3499 8453
TIME...MOT...LOC 2108Z 312DEG 15KT 3498 8492
HAIL...1.00IN
WIND...60MPH
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:06 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 24, 3:06 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 306 PM EDT WED JUN 24 2015 .SHORT TERM /TONIGHT AND THURSDAY/... THIS AFTERNOON...SCATTERED THUNDERSTORMS HAVE QUICKLY DEVELOPED OVER MUCH OF THE SOUTHERN PLATEAU AND VALLEY IN A VERY UNSTABLE ENVIRONMENT...WITH CAPE VALUES EXCEEDING 3000 J/KG IN MANY SPOTS. THE TRIGGER FOR THIS ACTIVITY IS HEATING AND A WEAK REMNANT FRONT DRAPED OVER THIS REGION. AS A RESULT...ANY STORMS THAT DO FIRE IN THIS AREA WILL HAVE THE POTENTIAL TO QUICKLY GO STRONG TO SEVERE. LOCALIZED DAMAGING DOWNBURST WINDS AND MARGINALLY SEVERE HAIL WILL BE THE BIGGEST THREATS WITH THIS ACTIVITY...BEFORE IT DISSIPATES LATE THIS EVENING TO AROUND MIDNIGHT. INSTABILITY DROPS OFF QUICKLY ALONG AND NORTH OF I-40...SO AM EXPECTING A QUIET AND DRY AFTERNOON/EVENING OFF TO THE NORTH AND EAST. THEREAFTER...MOSTLY CLEAR CONDITIONS WILL PREVAIL THROUGH THE NIGHT...WITH THE EXCEPTION OF SOME PATCHY FOG LATE TONIGHT FORMING IN SHELTERED VALLEYS. WITH THE UPPER-RIDGE STILL CONTROLLING THINGS ON THURSDAY...AND DRIER CONDITIONS EXPECTED...AN EVEN WARMER DAY IS EXPECTED WITH HIGHS REACHING THE MID 90S OVER MUCH OF THE CENTRAL/SOUTHERN VALLEY. AN ISOLATED STORM OR TWO IS POSSIBLE ACROSS THE SOUTHERN VALLEY...BUT MOST AREAS WILL BE DRY ONCE AGAIN. .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... THE EXTENDED PERIOD FEATURES AN INCREASE IN PROBABILITY OF PRECIPITATION AREA WIDE AS MOISTURE AND INSTABILITY CONTINUE TO BUILD AHEAD OF AN AMPLIFYING EASTERN U.S. LONG WAVE TROUGH. SCATTERED CONVECTION SHOULD FORM DURING THE AFTERNOON FRIDAY AS A WEAK SHORT WAVE ACTS ON A MOIST AND BUOYANT LOW LEVEL AIR MASS OVER THE SOUTHERN APPALACHIANS. HOWEVER THE BEST CHANCE OF CONVECTION WILL BE DURING THE PERIOD FRIDAY NIGHT THROUGH THE DAY SATURDAY AS SIGNIFICANT AMPLIFICATION TO THE PATTERN OCCURS WITH A DEEPENING LOW PRESSURE SYSTEM DEVELOPING OVER THE WESTERN OHIO VALLEY. THE SYSTEM WILL DRAG A RELATIVELY STRONG COLD FRONT INTO THE SOUTHERN APPALACHIANS ON SATURDAY. WITH SUCH A WELL DEVELOPED FRONTAL SYSTEM DRIVING SOUTHEAST INTO MODERATELY UNSTABLE AIR...CONVECTION SHOULD BE RATHER STRONG WITH SEVERE THUNDERSTORMS A POSSIBILITY LATE FRIDAY NIGHT INTO SATURDAY DEPENDING ON ACTUAL FRONTAL TIMING. MUCH OF THE ACTIVE WEATHER SHOULD SHIFT EAST INTO THE CAROLINAS BY LATE SATURDAY AFTERNOON INTO THE EVENING...ALTHOUGH THERE WILL CONTINUE TO BE A CHANCE FOR SHOWERS THROUGH THE NIGHT WITH SOME SHORT WAVE ENERGY ROTATING AROUND THE BASE OF THE DEEP EASTERN LAKES UPPER TROUGH. DRIER AND COOLER AIR WILL FILL IN ON PREVAILING NORTHWEST FLOW SUNDAY INTO MONDAY. MODELS GENERALLY AGREE ON BRINGING ANOTHER WELL DEFINED SHORT WAVE TROUGH INTO THE SOUTHERN APPALACHIANS TUESDAY INTO WEDNESDAY SO POPS FOR SHOWERS AND THUNDERSTORMS WERE INCREASED FROM MEDIUM TO HIGH CHANCE AT THE END OF THE LONG TERM. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 74 97 75 89 / 20 20 30 60 KNOXVILLE MCGHEE TYSON AIRPORT, TN 71 95 73 88 / 10 10 20 60 OAK RIDGE, TN 70 96 73 88 / 10 10 30 60 TRI CITIES AIRPORT, TN 66 92 68 86 / 10 10 20 60 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && AMP/TH
Hazardous weather outlook, Jun 24, 10:14 AM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 1014 AM EDT WED JUN 24 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-251415- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 1014 AM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED STRONG TO MARGINALLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY SOUTH OF THE INTERSTATE 40 CORRIDOR. THE MAIN THREATS WITH THIS ACTIVITY WILL BE DAMAGING WIND GUSTS UP TO 60 MPH...HAIL UP TO 1 INCH IN DIAMETER...AND LOCALLY HEAVY RAINFALL. HEAT INDEX VALUES WILL CLIMB TO NEAR 100 DEGREES ACROSS THE SOUTHERN VALLEY THIS AFTERNOON. PLEASE STAY HYDRATED AND LIMIT TIME SPENT OUTDOORS DURING PEAK AFTERNOON HEATING! .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE WILL BE A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THURSDAY AND THURSDAY NIGHT FROM THE OHIO VALLEY SOUTHWARD INTO SOUTHWESTERN VIRGINIA. THESE STRONG TO SEVERE STORMS WOULD BE MORE LIKELY TO REACH SOUTHWESTERN VIRGINIA LATE THURSDAY EVENING OR OVERNIGHT. HAIL UP TO ONE INCH IN DIAMETER AND DAMAGING WINDS UP TO 60 MPH WILL BE THE MAIN THREATS WITH THE STRONGEST STORMS. HIGHS TEMPERATURES ON THURSDAY AFTERNOON SHOULD REACH THE 80S TO MID 90S ACROSS LOWER ELEVATIONS...AS PLENTY OF SUNSHINE AND VERY LITTLE CHANCES OF RAIN ARE ANTICIPATED. HEAT INDICES WILL BE AS HIGH AS 95 TO 100 DEGREES BY LATE AFTERNOON...SO TRY TO DO THOSE OUTDOOR JOBS IN THE MORNING OR LATE EVENING IF POSSIBLE. SCATTERED STRONG THUNDERSTORMS AND ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON AND EVENING...AS A WEAK COLD FRONT SAGS SOUTHWARD INTO THE REGION AND AN UPPER LEVEL DISTURBANCE APPROACHES. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND LOCALLY VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHWESTERN VIRGINIA ON THURSDAY NIGHT...THEN POSSIBLY NEEDED AREAWIDE FRIDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 24, 3:19 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
319 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL N DUNLAP 35.37N 85.39W
06/24/2015 E0.50 INCH SEQUATCHIE TN TRAINED SPOTTER
&&Local storm report, Jun 24, 3:27 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
327 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 5 NE DUNLAP 35.42N 85.32W
06/24/2015 SEQUATCHIE TN 911 CALL CENTER
TREES AND POWER LINES DOWN ALONG HWY 127 NEAR THE
SEQUATCHIE / BLEDSOE COUNTY LINE.
&&Local storm report, Jun 24, 3:43 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
343 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG HAYESVILLE 35.05N 83.82W
06/24/2015 CLAY NC 911 CALL CENTER
COUPLE TREES DOWN.
&&Special weather statement, Jun 24, 4:14 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
414 PM EDT WED JUN 24 2015
TNZ083-084-242100-
RHEA TN-MEIGS TN-
414 PM EDT WED JUN 24 2015
SIGNIFICANT WEATHER ADVISORY FOR RHEA...AND MEIGS COUNTIES UNTIL 500
PM EDT...
AT 414 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DECATUR...MOVING SOUTHWEST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3549 8511 3561 8497 3554 8475 3547 8477
3545 8481 3544 8480 3543 8482 3541 8482
3540 8483 3537 8485 3537 8489
TIME...MOT...LOC 2014Z 030DEG 7KT 3553 8490
JWLocal storm report, Jun 24, 4:18 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
418 PM EDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG DUNLAP 35.37N 85.39W
06/24/2015 SEQUATCHIE TN EMERGENCY MNGR
NUMEROUS TREES DOWN COUNTYWIDE.
0400 PM HAIL NW DUNLAP 35.37N 85.39W
06/24/2015 E0.75 INCH SEQUATCHIE TN EMERGENCY MNGR
ALONG HWY 111.
&&Special weather statement, Jun 24, 4:45 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
445 PM EDT WED JUN 24 2015
TNZ098>102-242130-
BRADLEY TN-MARION TN-HAMILTON TN-WEST POLK TN-EAST POLK TN-
445 PM EDT WED JUN 24 2015
SIGNIFICANT WEATHER ADVISORY FOR BRADLEY...MARION...HAMILTON...WEST
POLK...AND EAST POLK COUNTIES UNTIL 530 PM EDT/430 PM CDT/...
AT 445 PM EDT /345 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR COHUTTA...OR 9 MILES NORTHEAST OF RINGGOLD...MOVING
SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3498 8552 3523 8558 3525 8543 3520 8539
3515 8539 3527 8529 3530 8497 3529 8493
3531 8491 3532 8481 3503 8442 3499 8468
TIME...MOT...LOC 2045Z 312DEG 15KT 3503 8501
JWThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:39 PM EDT | Special Weather Statement | MRX | Loudon, Roane | 51 min |
| Jun 23, 10:53 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe, Roane | 23 min |
| Jun 24, 12:21 AM EDT | Special Weather Statement | MRX | Bradley | 24 min |
| Jun 24, 2:28 PM EDT | Special Weather Statement | MRX | Sequatchie | 47 min |
| Jun 24, 2:43 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Sequatchie | 62 min |
| Jun 24, 2:52 PM EDT | Special Weather Statement | MRX | McMinn, Meigs | 38 min |
| Jun 24, 3:39 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, Sequatchie | 111 min |
| Jun 24, 3:39 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 3 more | 66 min |
| Jun 24, 4:14 PM EDT | Special Weather Statement | MRX | Meigs, Rhea | 46 min |
| Jun 24, 4:28 PM EDT | Severe Thunderstorm Warning | MRX | Meigs, Rhea | 47 min |
| Jun 24, 4:30 PM EDT | Flash Flood Warning | MRX | Bledsoe, Hamilton, Sequatchie | 3 hr |
| Jun 24, 4:45 PM EDT | Special Weather Statement | MRX | Bradley, Hamilton, Polk | 45 min |
| Jun 24, 5:02 PM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 118 min |
| Jun 24, 5:39 PM EDT | Special Weather Statement | MRX | Polk | 51 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.